Medical Questions > Nutrition > Vitamins Forum

can vitamins cause dizziness

i was wondering if a mulit-vitamin cause dizziness.....not spinning...just like a weird off balance feeling.
Did you find this post helpful?
First Helper dkw5023
|

replied June 28th, 2009
Yep, l get that all the time, like floating in space? lol
|
Did you find this post helpful?

replied June 28th, 2009
yes....i do too...and well i havee been having a lot of anixety towards dizziness and stuff which i think it also casuing it...but it does seem wheever i take a vitimin i feel weirder...its hard to explain...the feeeling like u said spacey and just really weird.
|
Did you find this post helpful?

replied May 7th, 2011
vitamins and dizziness
I have had dizziness for 8 months in the morning and finally noticed it was after taking a multivitamin. I thought it was from morning sinus congestion but it wasn't. I told my doctor who looked at me like I was crazy for suggesting it.
|
Did you find this post helpful?

replied June 7th, 2011
I also had vertigo caused by a multivitamin. I stopped taking it and it went away in a day. Any ideas why this happened? The only time I took a multivitamin before, I had extreme fatigue, which also went away after taking the vitamin. It has to be something in these vitamins...maybe the fillers.
|
Did you find this post helpful?

replied August 13th, 2011
Vitamins & Dizzyness
Does anyone know of any ggod multi vit's that will not make you feel dizzy. Need proven results here by someone who has this same problem. Thank you all!
|
Did you find this post helpful?

replied September 29th, 2011
Also dizzy from vitamins
I noticed the dizziness as well after taking One a Day for men. I would notice it about an hour after taking and it would last for a few hours. I didn't make the connection at first, but then realized it only happened on the days I took my vitamin and always about an hour after. Has anyone found a good vitamin that doesn't cause this?
|
Did you find this post helpful?

replied December 3rd, 2012
Some vitamins do cause dizziness - especially overdosing on them
I've had the same problem, having the dizziness feeling and/or off balance especially in the morning. It was so extreme that I missed worked for few days due to fear of driving or causing an accident. After couple of days I went to work and I think the anxiety caused by this feeling almost made me pass out at work. I went to the emergency room and they did an MRI, everything was clear. I skipped my vitamin dose for two days and the dizziness went away. Two days later I took the vitamins again and had that same feeling in the morning. I realized it was the vitamins, by process of eliminations (which I've become an expert on due to the food allergies I used to have couple of years ago). It was one of the prenatal vitamins I was taking (for acne) which had an extra dose of Folic Acid so I stopped it right away and it went away. I've never had problems taking Centrum. Recently I started taking an Iron pill which has Folic Acid in addition to other vitamins and the dizziness has come back again so I'm thinking it's probably the Folic Acid causing it. I'm not a doctor but this is my guess from my own experience. Good luck and stay healthy.
|
Did you find this post helpful?

replied May 8th, 2013
Dizziness/uneasiness from daily multivitamins...
Yes, I had the exact same symptoms. Vague dizziness, uneasiness, inability to focus. Thought it was coffee, then I thought it was just me. I eliminated everything (coffee, alcohol, even my daily 81 mg aspirin); I never suspected the daily multivitamin, which I have taken for years. Felt better once I stopped it; for me, I am sure it was the cause. I have gone back a cup of coffee every other day with no side effects. Multivitamins can be packed with 150-200% of daily needs; maybe the liver gets taxed after awhile, and we are getting a mild toxicity?
|
Did you find this post helpful?
Quick Reply